# SDR MWEA97581

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Gouged
- Location: Center Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SEVERAL DEEP TOOL MARKS ON CENTER FUEL TANK STRINGER SPLICE NUMBER 13.  MTC REMOVED AND REPLACED SPLICE IAW DOUGLAS DRAWING NUMBER 3919256 AND SRM 51-22-1.
